# SDR AALA201804099017

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 51,462 hours, 26,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 14D.  MAINTENANCE FOUND A WIRE DISCONNECTED AND REPAIRED IAW AMM 33-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
